| Model Number |
IPN918762 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/29/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that: luer connection of the insertion cannula had a crack.Air but no liquid could be aspirated into the syringe.The issue was identified during use.2 punctures were made with the needle and the issue was noticed on the second puncture.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
Qn#(b)(4).The customer report of a cracked needle hub was confirmed through visual inspection of the returned sample.The returned needle met all relevant requirements, and a device history record review was performed with no findings relevant to this investigation.Based on these circumstances and the comments from r & d, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.An investigation was fully implemented 23-aug-2023 using a new alcohol-resistant material to manufacture the needle hub.The manufacturing date for the needle hub involved with this complaint occurred prior to the investigation implementation date.Teleflex will continue to monitor and trend for reports of this nature.
Additional Manufacturer Narrative
Qn# (b)(4).
Event or Problem Description